Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2011, Article ID 782832, 10 pages
http://dx.doi.org/10.1155/2011/782832
Research Article

A Discontinuous Galerkin Method for Two-Dimensional Shock Wave Modeling

Department of Civil Engineering, Clemson University, 218 Lowry Hall, Clemson, SC 29634-0911, USA

Received 29 March 2011; Revised 13 June 2011; Accepted 5 July 2011

Academic Editor: Chung-Souk Han

Copyright © 2011 W. Lai and A. A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Lai and A. A. Khan, “A Discontinuous Galerkin Method for Two-Dimensional Shock Wave Modeling,” Modelling and Simulation in Engineering, vol. 2011, Article ID 782832, 10 pages, 2011. https://doi.org/10.1155/2011/782832.